# SDR USAAF96084

- Difficulty date: August 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N869US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11314
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Sw
- Part number: 201251230
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 1025 - PIT-ABE - AFTER TAKEOFF, PILOT TRIED TO RAISE GEAR.  RECEIVED GRD/FTL CONTROLS, TCAS, AND LIFT DUMPER MESSAGES.  RETURNED TO FIELD.  MAINTENANCE REPLACED LEFT INBOARD GND/FLT SENSOR.  CYCLED GEAR SEVERAL TIMES.  ALL CHECKS NORMAL.  (M)
